# SDR C2XA11SH032

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 25,862 hours, 19,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK - RT SKIN HAS CRACKS AROUND RIVETS BETWEEN FR 75 & 80.  REPAIRED SKIN IAW EC5330-02352.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
